# SDR EE4Y2024122321460

- Difficulty date: December 23, 2024
- Submitted: December 23, 2024
- Operation: General aviation
- Filed by: Cooperativa Autogestionaria de Servicios Aeroindus, repair station EE4Y151M
- Aircraft: N271NV
- Make and model: Airbus A320-214
- Aircraft serial: 2932
- Aircraft time: 38,234 hours, 26,384 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ACCOMPLISHMENT OF THE WORK CARD A32X-53-260-003 UPPER FUSELAGE FR68 LH SIDE DOOR STOP FITTING # 1 AT LOWER I/B HOLE WITH CRACK INDICATION  WAS FOUND.AIRBUS WAS CONTACTED FOR REPAIR INSTRUCTIONS. PERFORMED PERMANENT REPAIR ON SECTION 18 AT FR68 LH STOP FITTING # 1 DUE TO WEB WITH CORROSION AND CRACKED HOLE IAW COOPESA EO # COO-EO-2024-21372-R00 DATED 12-12-2024 AND AIRBUS TD 81502946/032/2024#B. DOCUMENTED APPROVED AND SUBMITTED ON AIRBUS REPAIR AND DESIGN APPROVAL FORM RDAF REF ISSUE 81502946/004/2024#B APPROVED BY ALLEGIANT UNDER ERO A32X-STR-53ERO-00125-R00. THIS REPAIR IS DOCUMENTED UNDER COOPESA JOB A1P229 ITEM 2-49.
